# SDR 00FDEA00643

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- Aircraft time: 53,504 hours, 40,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, APPROX 4 IN OF FRAME AT BS 1342 FOUND WORN BEYOND LIMITS AT STR 15R.  CUT OUT DAMAGED SECTION, FAB AND INSTALL PER IAW B727 SRM 51-40-3 AND B727 SRM 51-30-2.
